# SDR SWAA041414

- Difficulty date: May 18, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 53,580 hours, 50,473 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND LOWER KEELBEAM CHORD AT BS 727 + 2, STRINGER 27R, CORRODED.  REMOVED AND REPLACED LOWER KEELBEAM CHORD PER EA.
